# SDR 6CBA2024022624001

- Difficulty date: February 24, 2024
- Submitted: February 26, 2024
- Operation: Air carrier
- Aircraft: N225AF
- Make and model: Pilats PC24
- Aircraft serial: 225
- Aircraft time: 2,660 hours, 2,047 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Message
- Condition: False Activation
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON APPROACH TO PBI, THE CREW RECEIVED LEFT GEAR UNSAFE INDICATION WITH GEAR MISMATCH CAS. AFTER CYCLING GEAR AND SETTING FLAPS TO 15, INDICATIONS EXTINGUISHED, AND THE LANDING WAS UNEVENTFUL.  TECHNICIANS EMBODIED SB 32-018 TO SOLVE THIS ISSUE, AND PERFORMED A SATISFACTORY LANDING GEAR OPERATION TEST.
